MAUDE Adverse Event Report: INOGEN, INC. INOGEN ONE G4 PORTABLE OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN ONE G4 PORTABLE OXYGEN CONCENTRATOR
Model Number IS-400
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A return of the device has been initiated.Once the device is received an investigation will be conducted and a follow up will be submitted if required.
 
Event or Problem Description
According to the patient, she was shopping while her device stop working.She said that she could not breath.She claims that they called 911 and transported her to the hospital.She reported that the hospital staff gave her oxygen, breathing treatment and sent her home that same day.She stated that her aid brought her another device so she can go home.She said that she had a home unit and another device at home.The patient has received a replacement unit.The patient has a history of lung cancer.

Brand Name
INOGEN ONE G4 PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ONE G4 PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
kevin ford
600 shiloh rd
plano, TX 75074
MDR Report Key20657973
Report Number3004672275-2024-00095
Device Sequence Number12819901
Product Code CAW
UDI-Device Identifier00817131020117
UDI-Public(01)00817131020117
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIS-400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Initial Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown